# SDR GLBA2012051602

- Difficulty date: May 16, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 31,471 hours, 32,102 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 9964.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION, FOUND A CHAFED AREA ON THE RT SIDE FUSELAGE SKIN AT FS 9964.5 BETWEEN STRINGERS 16R AND 15R, AREA .4 X 4 INCHES ABOUT .030" DEEP.  REPAIRED THE AFFECTED AREA IAW EO 12-120-53-001.
